# SDR CA040423011

- Difficulty date: April 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,988 hours, 7,828 cycles
- Engine: Ge CF343B1
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Burned
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DESCENT AIRCRAFT WAS STRUCK BY LIGHTNING ON LT SIDE OF NOSE.  AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE COMPLETED LIGHTNING STRIKE INSPECTION IAW AMM 05-51-05.  INSPECTION OF AIRCRAFT STRUCTURE FOUND 25 RIVETS BURNED ALONG THE LENGTH OF THE LT FUSELAGE.  RIVETS WERE REPLACED WITH  FASTENERS IAW MFG REO:601R-53-00-114.  INSPECTION OF AIRCRAFT SYSTEMS REVEALED NO DAMAGE.  AIRCRAFT WAS RETURNED TO SERVICE.
